10 Year Old Son Committed Suicide while Taking Effexor

“Most doctors don’t even have a clue about this stuff!”

He was 10. Red headed, brown-eyed, full of life and laughter. His doctor spent 10 minutes with him and prescribed Effexor XR….said they would “ramp up” from 37.5 mg to 225 mg at which time his symptoms of ADHD would disappear.

They were RIGHT. Our son took 225 mg for exactly one day. We found him hanging in his closet by the belt of his new bathrobe that same night. Total time on Effexor: 27 days, each ramp up worse than the last in side effects. We were never told by the doctor nor the nurse that this drug could cause suicide or other very serious side effects.

We were never told to watch him closely. All I can say is don’t give this medication to your children unless you have all the facts, have been educated and feel you are making an educated decision for your child. Most doctors don’t even have a clue about this stuff! If I knew then what I know now, he would have NEVER been on Effexor or any other drug.

Please help us fight for complete transparency in the FDA and push for the pharmaceutical companies’ complete disclosure of all studies, both positive and negative. It is the only way we will ever be informed parents. Please do not let my son’s death be only for the pharmaceutical companies’ gain. Be informed or refuse the drug outright.

Be SAFE, your kids are depending on you.

d.eriksson@comcast.net
Richardson, TX

548 total views, 1 views today

Posted in SSRI Survivor Stories and tagged , , , , , , , , .

Leave a Reply